×

zbMATH — the first resource for mathematics

Quantum scattering by external metrics and Yang-Mills potentials. (English) Zbl 0441.35055

MSC:
35P25 Scattering theory for PDEs
47A40 Scattering theory of linear operators
81T08 Constructive quantum field theory
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] S. Agmon ., Spectral Properties of Schrödinger Operators and Scattering Theory , Annali Scuola Normale Superiore Pisa , Classe di Scienze , Serie IV, Vol. II , 1975 , p. 151 - 218 . Numdam | MR 397194 | Zbl 0315.47007 · Zbl 0315.47007 · numdam:ASNSP_1975_4_2_2_151_0 · eudml:83687
[2] S. Albeverio , On Bound States in the Continuum of N-Body Systems and the Virial Theorem , Ann. Phys. , t. 71 , 1972 , p. 167 - 276 . MR 300574
[3] N. Aronszajn , A Unique Continuation Theorem for Solutions of Elliptic Partial Differential Equations or Inequalities of Second Order , J. Math. Pures Appl. , t. 36 , 1957 , p. 235 - 249 . MR 92067 | Zbl 0084.30402 · Zbl 0084.30402
[4] R. Beals , On Spectral Theory and Scattering for Elliptic Operators with Singular Potentials , Report. Math. Dept. , Yale Univ. , 1969 . · Zbl 0175.13703
[5] A. Belavin , A. Polyakov , A.S. Schwarz , Y. Tyupkin , Pseudoparticle Solutions of the Yang-Mills Equations , Phys. Lett. , t. 59 B, 1975 , p. 85 - 87 . MR 434183
[6] M.S. Birman , A Test for the Existence of Wave Operators , Doklady Akad. Nauk. SSSR , t. 147 , 1962 , p. 1008 - 1009 . MR 167841 | Zbl 0123.31403 · Zbl 0123.31403
[7] M.S. Birman , A Local Criterion for the Existence of Wave Operators , Izv. Ak. Nauk-Mat. , t. 32 , 1968 , p. 914 - 942 . MR 248558 | Zbl 0169.16903 · Zbl 0169.16903
[8] M.S. Birman , Scattering Problems for Differential Operators with Constant Coefficients , Funkt. Anal. Publ. , t. 3 , 1969 , p. 1 - 16 . MR 253083 | Zbl 0196.16101 · Zbl 0196.16101
[9] P.R. Chernoff , Essential Selfadjointness of Powers of Generators of Hyperbolic Equations , J. Funct. Anal. , t. 12 , 1973 , p. 404 - 414 . MR 369890 | Zbl 0263.35066 · Zbl 0263.35066 · doi:10.1016/0022-1236(73)90003-7
[10] H.O. Cordes , Über die Bestimmtheit der Lösungen Elliptischer Differentialgleichungen durch Anfangsvorgaben , Nachr. Akad. Wiss. Göttingen , Math. Phys., Kl. II , t. 11 , 1956 , p. 239 - 258 . MR 86237 | Zbl 0074.08002 · Zbl 0074.08002
[11] H.O. Cordes , Selfadjointness of Powers of Elliptic Operators on Non-Compact Manifolds , Math. Ann. , t. 195 , 1972 , p. 257 - 272 . MR 292111 | Zbl 0235.47021 · Zbl 0235.47021 · doi:10.1007/BF01423612 · eudml:162229
[12] L.L. De Branges , Perturbations of Selfadjoint Transformations , Amer. J. Math. , t. 84 , 1962 , p. 543 - 560 . MR 154132 | Zbl 0134.11801 · Zbl 0134.11801 · doi:10.2307/2372861
[13] J. Dimock , Scalar Quantum Field in External Gauge Field , Suny et Buffalo preprint 1978; Scalar Quantum Field in an External Gravitational Field, Suny at Buffalo preprint, 1979 . MR 543917 · Zbl 0455.35105
[14] V. Enss , Asymptotic Completeness for Quantum Mechanical Potential Scattering , Comm. Math. Phys. , t. 61 , 1978 , p. 285 - 291 . Article | MR 523013 | Zbl 0389.47005 · Zbl 0389.47005 · doi:10.1007/BF01940771 · minidml.mathdoc.fr
[15] M.P. Gaffney , The Harmonic Operator for Exterior Differential Forms , Proc. Nat. Acad. Sci., USA , t. 37 , 1951 , p. 48 - 50 . MR 48138 | Zbl 0042.10205 · Zbl 0042.10205 · doi:10.1073/pnas.37.1.48
[16] J.J. Giambiagi , K.D. Rothe , Regular N-Instanton Fields and Singular Gauge Transformations , Nucl. Phys. , t. 129 B, 1977 , p. 111 - 124 .
[17] E. Heinz , Über die Eindeutigkeit beim Cauchy’schen Anfangswertproblem einer Elliptischen Differentialgleichung , Nachr. Akad. Wiss. Göttingen, Math. Phys. Kl. II , t. 1 , 1955 , 1 - 12 . MR 74666 | Zbl 0067.07503 · Zbl 0067.07503
[18] H. Hess , R. Schrader , D.A. Uhlenbrock , Domination of Semigroups and Generalization of Kato’s Inequality , Duke Math. J. , t. 44 , 1977 , p. 893 - 904 . Article | MR 458243 | Zbl 0379.47028 · Zbl 0379.47028 · doi:10.1215/S0012-7094-77-04443-X · minidml.mathdoc.fr
[19] H. Hess , R. Schrader , D.A. Uhlenbrock , Kato’s Inequality and Spectral Distribution of Laplace Operators on Compact Riemannian Manifolds , to appear in J. Diff. Geom. Zbl 0442.58032 · Zbl 0442.58032
[20] G. ’tHooft , Symmetry Breaking through Bell-Jackiw Anomalies , Phys. Rev. Lett. , t. 37 , 1976 , p. 8 - 11 .
[21] ’tHooft G. , Computation of the Quantum Effects due to a Fourdimensional Pseudo-particle , Phys. Rev. , t. 14 D, 1976 , p. 3432 - 3435 .
[22] L. Hörmander , The Existence of Wave Operators in Scattering Theory , Math. Z. , t. 140 , 1976 , p. 69 - 91 . Article | MR 393884 | Zbl 0319.35059 · Zbl 0319.35059 · doi:10.1007/BF01213717 · eudml:172297
[23] T. Ikebe , J. Uchiyama , On the Asymptotic Behaviour of Eigenfunctions of Second Order Elliptic Operators , J. Math. Kyoto Univ. , t. 11 , 1971 , p. 425 - 448 . Article | MR 289967 | Zbl 0233.35021 · Zbl 0233.35021 · minidml.mathdoc.fr
[24] W. Jäger , Zur Theorie der Schwingungsgleichung mit variablen Koeffizienten in Aussengebieten , Math. Z. , t. 102 , 1967 , p. 62 - 68 . Article | MR 218755 | Zbl 0162.16402 · Zbl 0162.16402 · doi:10.1007/BF01110286 · eudml:170860
[25] T. Kato , Perturbation Theory for Linear Operators , Springer , Berlin - Heidelberg - New York , 1966 . MR 203473 | Zbl 0148.12601 · Zbl 0148.12601
[26] T. Kato , Scattering Theory with two Hilbert Spaces , J. Funct. Anal. , t. 1 , 1967 , p. 269 - 324 . MR 220097 | Zbl 0171.12303 · Zbl 0171.12303 · doi:10.1016/0022-1236(67)90019-5
[27] T. Kato , Schrödinger Operators with Singular Potentials , Israel J. Math. , t. 13 , 1972 , p. 135 - 149 . MR 333833 | Zbl 0246.35025 · Zbl 0246.35025 · doi:10.1007/BF02760233
[28] J. Kupsch , W. Sandhas , Møller Operators for Scattering on Singular Potentials , Comm. Math. Phys. , t. 2 , 1966 , p. 147 - 154 . Article | MR 195419 | Zbl 0139.46002 · Zbl 0139.46002 · doi:10.1007/BF01773349 · minidml.mathdoc.fr
[29] S. Kuroda , Scattering Theory of Differential Operators I, Operator Theorems , J. Math. Soc. Japan , t. 25 , 1973 , p. 75 - 104 . Article | MR 326435 | Zbl 0245.47006 · Zbl 0245.47006 · doi:10.2969/jmsj/02510075 · minidml.mathdoc.fr
[30] S. Kuroda , Scattering Theory of Differential Operators II, Self Adjoint Elliptic Operators , J. Math. Soc. Japan , t. 25 , 1973 , p. 222 - 234 . Article | MR 326436 | Zbl 0252.47007 · Zbl 0252.47007 · doi:10.2969/jmsj/02520222 · minidml.mathdoc.fr
[31] M. Reed , B. Simon , The Scattering of Classical Waves from Inhomogeneous Media , Math. Z. , t. 155 , 1977 , p. 163 - 180 . Article | MR 481641 | Zbl 0338.35073 · Zbl 0338.35073 · doi:10.1007/BF01214216 · eudml:172555
[32] M. Reed , B. Simon , Methods of Modern Mathematical Physics , Vol. II and Vol. IV , Academic Press , New York , San Francisco , London , 1975 - 1978 . Zbl 0308.47002 · Zbl 0308.47002
[33] M. Reed , B. Simon , Methods of Modern Mathematical Phys. , Vol. III , Scattering Theory , to appear. MR 529429 | Zbl 0405.47007 · Zbl 0405.47007
[34] F. Rellich , Über das Asymptotische Verhalten der Lösungen von \Delta u + \lambda u = 0 in unendlichen Gebieten , Jber. Deutsch. Math. Verein , t. 53 , 1943 , 57 - 65 . MR 17816 | Zbl 0028.16401 · Zbl 0028.16401 · eudml:146328
[35] W. Roelcke , Über den Laplace Operator auf Riemann’schen Mannigfaltigkeiten mit diskontinuierlichen Gruppen , Math. Nachr. , t. 21 , 1960 , p. 132 - 149 . MR 151927 | Zbl 0197.36401 · Zbl 0197.36401 · doi:10.1002/mana.19600210303
[36] S.N.M. Ruijsenaars , The S-Operator for Spin-O and Spin-1/2 Particles in Time-dependent External Fields , p. 414 - 416 , Erice Proc. 77 (ed. G. Velo, A. S. Wightman), Berlin - Heidelberg - New York , 1978 .
[37] M. Schechter , Scattering Theory for Elliptic Operators of Arbitrary Order , Comm. Math. Helv. , t. 49 , 1974 , p. 84 - 113 . MR 367484 | Zbl 0288.47012 · Zbl 0288.47012 · doi:10.1007/BF02566721 · eudml:139572
[38] M. Schechter , Nonhomogeneous Elliptic Systems and Scattering , Tohoku Math. J. , t. 27 , 1975 , p. 601 - 606 . Article | MR 470524 | Zbl 0315.35070 · Zbl 0315.35070 · doi:10.2748/tmj/1178240944 · minidml.mathdoc.fr
[39] S. Sciuto , Topics on Instantons , CERN Preprint ( 1977 ) to be published in Rivista del Nuovo Cimento .
[40] B. Simon , Phase Space Analysis of Simple Scattering Systems: Extensions of Some Work of Enss , Princeton Univ . preprint, 1978 . MR 523604
[41] W.F. Stinespring , A Sufficient Condition for an Integral Operator to have a Trace , J. reine angew. Math. , t. 200 , 1958 , p. 200 - 207 . MR 98986 | Zbl 0095.09501 · Zbl 0095.09501 · doi:10.1515/crll.1958.200.200 · crelle:GDZPPN002178117 · eudml:150381
[42] R.S. Strichartz , Multipliers on Fractional Sobolev Spaces , J. Math. Mech. , t. 16 , 1967 , p. 1031 - 1060 . MR 215084 | Zbl 0145.38301 · Zbl 0145.38301
[43] J. Von Neumann , E.P. Wigner , Über Merkwürdige Diskrete Eigenwerte , Z. Phys. , t. 30 , 1929 , p. 465 - 467 . JFM 55.0520.04 · JFM 55.0520.04
[44] S. Weinberg , Gravitation and Cosmology , J. Wiley , New York , London , Sidney , Toronto , 1972 .
[45] J. Avron , I. Herbst , B. Simon , Schrödinger Operators with Magnetic Fields ; I. General Interaction , Duke Math. J. , t. 45 , 1978 , p. 847 - 883 . Article | MR 518109 | Zbl 0399.35029 · Zbl 0399.35029 · doi:10.1215/S0012-7094-78-04540-4 · minidml.mathdoc.fr
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.